# SDR AWXA200301027

- Difficulty date: September 7, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,755 hours, 20,354 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Yellow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK-FLT 0459-AFTER T/O, EN ROUTE, RECD ECAM YELLOW AND GREEN HYD SYS LOW PRESS IND, TURNED BACK AND LANDED. MAINT PWR UP YELLOW, GREEN HYD SYS, NO ECAM WARNING PRESENT, FOUND QTY LEVELS OF BOTH SYS LOW, BUT ABOVE MIN GAUGE LEVEL (GAUGE AND ECAM QTY LEVELS MATCH).  REPORT IND YELLOW AND GREEN ENG DRIVEN PUMPS (EDP) WERE SELECTED TO OFF AFTER LOW PRESS IND WERE DISPLAYED. INSP ENG NR 1 (GREEN) AND ENG NR 2 (YELLOW) HYD HIGH PRESS BYPASS IND PINS, HYD CTRL UNIT BYPASS IND  PIN, AND EDP BYPASS IND PINS, NO PINS WERE EXTENDED. CKD GREEN, YELLOW, AND BLUE HYD SYS HEAD PRESS, ALL READ (76 PSI) WITHIN LIMITS. SERVICED YELLOW AND GREEN SYS HYDR AND PERFORMED ENG RUN, QTY AND PRES WERE CORRECT.  NO LEAKS NOTED.
